Bphz Renormalization of Λϕ4\Lambda \phi^4 Field Theory in Curved Space-time

1981
31 pages
Published in:
  • Annals Phys. 131 (1981) 118-148

Citations per year

198119901999200820170123456
Abstract: (Elsevier)
A proof is given to all orders in perturbation theory of the renormalizability of λ φ 4 field theory in curved spacetime. The proof is based on the BPHZ definition of a renormalized Feynman integrand and uses dimensional regularization to ensure that products of Feynman propagators are well-defined distributions. The explicit structure of the pole terms in the Feynman integrand is obtained using a local momentum space representation of the Feynman propagator and is shown to be of a form which can be cancelled by counterterms in the scalar field Lagrangian. The proof given is, technically, only valid for metrics which have been analytically continued to Euclidean (++++) signature.
  • field theory: scalar
  • PERTURBATION THEORY
  • RENORMALIZATION: REGULARIZATION
  • PROPAGATOR
  • FEYNMAN GRAPH
  • MATHEMATICAL METHODS